Title: Multiple jumping behaviors in the ant Harpegnathos saltator
Authors: Musthak Ali, T.M. ×
Baroni Urbani, Cesare
Billen, Johan #
Issue Date: Aug-1992
Publisher: Springer verlag
Series Title: Naturwissenschaften vol:79 issue:8 pages:374-376
ISSN: 0028-1042
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Ecology, Evolution and Biodiversity Conservation Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science